# SDR AU960538

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Failed
- Location: Turbo Superchrgr
- Component: Garrtt, TURBOCHARGER
- Stage of operation: CR
- Nature of condition: R, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TURBOCHARGER IMPELLER BEARING FAILED
